Alert archive / North Dakota / Tornado Warnings in 2025
Tornado Warning 29, NWS Bismarck, ND
NWS Bismarck, ND issued this tornado warning at Jul 9, 2025, 7:46 PM CDT for Burleigh County, North Dakota. It was in force for 29 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 9, 2025, 7:46 PM CDT (00:46 UTC)
- Expired
- Jul 9, 2025, 8:15 PM CDT
- In force
- 29 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
County Burleigh County, ND
The radar
The Bismarck radar (KBIS), 19 km from the middle of the area, began a volume at 00:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 9, 7:49 PM CDT | FUNNEL CLOUD | 8 Se Baldwin, ND | Funnel cloud report, couldnt tell if it touched the ground before it went rain wrapped. Location from radar. |
| Jul 9, 7:52 PM CDT | HAIL 0.88 | 8 N Menoken, ND | Reports a lot of small hail up to nickel size. Rainfall so far of 1.30 inches. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 9, 2:47 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 0.8 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4873 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 1777 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 129 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
395
WFUS53 KBIS 100046
TORBIS
NDC015-100115-
/O.NEW.KBIS.TO.W.0029.250710T0046Z-250710T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Bismarck ND
746 PM CDT Wed Jul 9 2025
The National Weather Service in Bismarck has issued a
* Tornado Warning for...
Central Burleigh County in south central North Dakota...
* Until 815 PM CDT.
* At 746 PM CDT, a severe thunderstorm capable of producing a tornado
was located 9 miles northwest of Menoken, or 9 miles northeast of
Bismarck, and is nearly stationary.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
central Burleigh County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 4694 10075 4698 10066 4695 10050 4684 10065
TIME...MOT...LOC 0046Z 326DEG 2KT 4693 10065
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
$$
HOLLAN2 follow-up statements
217
WWUS53 KBIS 100053
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
753 PM CDT Wed Jul 9 2025
NDC015-100115-
/O.CON.KBIS.TO.W.0029.000000T0000Z-250710T0115Z/
Burleigh ND-
753 PM CDT Wed Jul 9 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR CENTRAL
BURLEIGH COUNTY...
At 753 PM CDT, a severe thunderstorm capable of producing a tornado
was located 9 miles northwest of Menoken, or 10 miles northeast of
Bismarck, moving northeast at 5 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
central Burleigh County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 4692 10071 4698 10064 4695 10050 4684 10065
TIME...MOT...LOC 0053Z 234DEG 5KT 4693 10064
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
$$
HOLLAN559 WWUS53 KBIS 100114 SVSBIS Severe Weather Statement National Weather Service Bismarck ND 814 PM CDT Wed Jul 9 2025 NDC015-100122- /O.EXP.KBIS.TO.W.0029.000000T0000Z-250710T0115Z/ Burleigh ND- 814 PM CDT Wed Jul 9 2025 ...THE TORNADO WARNING FOR CENTRAL BURLEIGH COUNTY WILL EXPIRE AT 815 PM CDT... The tornado threat has diminished, so the Tornado Warning will be allowed to expire. However, large hail and damaging winds remain possible, and a Severe Thunderstorm Warning remains in effect for the area. A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for south central North Dakota. Remember, a Severe Thunderstorm Warning still remains in effect for central and southern Burleigh County until 900 PM CDT. && LAT...LON 4692 10071 4698 10064 4695 10050 4684 10065 TIME...MOT...LOC 0112Z 326DEG 2KT 4692 10063 $$ HOLLAN
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this tornado warning went out at Jul 9, 6:49 PM CDT, 57 minutes earlier. Its key messages:
- Hot and humid conditions are expected into this evening. Dangerous heat index values expected across south central North Dakota through much of the evening.
- Isolated to scattered severe thunderstorms are possible through this evening, and again Thursday afternoon into the night.
- Temperatures will cool down to the 70s on Friday, before warming back up again for the weekend.
Area forecast discussion, Jul 9, 6:49 PM CDT, 57 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 649 PM CDT Wed Jul 9 2025 .KEY MESSAGES... - Hot and humid conditions are expected into this evening. Dangerous heat index values expected across south central North Dakota through much of the evening. - Isolated to scattered severe thunderstorms are possible through this evening, and again Thursday afternoon into the night. - Temperatures will cool down to the 70s on Friday, before warming back up again for the weekend. && .UPDATE... Issued at 648 PM CDT Wed Jul 9 2025 Severe Thunderstorm Watch continues across south central North Dakota. Weak dry boundary continues to progress eastward meeting high amount of instability, yet low to moderate amounts of shear. The result so far has been some large hail with limited wind gusts. As this boundary moves eastward through the evening, severe weather will remain possible. Limited change in hazards is expected. Discrete cells will bring a large hail threat, while collapsing thunderstorms or line of storms brings a strong wind threat. A tornado is possible, although limited low level shear and higher LCLs could limit this threat. For now will continue watch as is and continue to monitor for severe weather. In addition...Heat Advisory remains in south central ND until 9 PM CDT. sites are starting to cool with cloud cover and the loss of daytime heating. Given high dewpoints and elevated heat index values in these area will let advisory continue. && .DISCUSSION... Issued at 400 PM CDT Wed Jul 9 2025 Hot and humid conditions with chances for severe thunderstorms are expected through this evening. Southerly flow along a warm front has brought dewpoints into the 70s for much of central and southern North Dakota. The hottest areas in this moist southerly flow could see heat index values above 100 degrees through much of the evening. A Heat Advisory remains and was expanded slightly eastward through much of this evening. Meanwhile, a pseudo dry line is currently progressing across western and portions of central North Dakota. As this boundary meets the moist unstable air mass, isolated to scattered severe thunderstorms will be possible tonight. MUCAPE is very high and up to 6000 J/KG, with surface based CAPE about the same and becomes uncapped late this afternoon and early this evening. There is a lack of shear forecast, with effective bulk shear 25 to 30 knots through the evening. The shear vector is angled to near perpendicular to the mentioned boundary. Thus discrete cells are possible initially along this boundary this afternoon and early evening, likely forming into a line as storms progress through the evening. Initial threats will be large and abundant hail with the high amounts of CAPE expected. The lack of shear may limit the size of hail to around golf ball size. As storms collapse if a linear mode takes over, strong wind gusts in excess of 70 mph are possible given DCAPE values over 1000 J/KG. East of Highway 83 would be the area to monitor for a tornado or two this evening given high amount of SRH and 0 to 1 km wind shear. Uncertainty on storm mode, if it is still discrete by the time storms move into this area later this evening, could be the limiting factor for tornadoes today. Something to monitor throughout the evening. Slow moving thunderstorms and high pwat values today could also lead to some locally heavy rainfall through this evening. Initial thunderstorms push eastward tonight, although a few isolated thunderstorms are possible in the west and central through tonight, with a low chance of severe weather in this additional development. Lows tonight look to be in the 60s. True cold front looks to push through on Thursday. This could bring an isolated threat for severe weather to much of the state. Instability and shear look to be lower for Thursday, and SPC now has a Marginal Risk across much of the state for severe weather. Slower moving thunderstorms and high PWAT values could bring another locally heavy rain threat on Thursday, with a marginal risk for excessive rainfall across the east. Temperatures will again be warm for Thursday, with slightly cooler temperatures in the northwest. Lower dewpoints should lower the heat risk for most areas, although could be something to monitor in the east. Front fully moves through Thursday evening through the night. Chances for showers and thunderstorms could be found as this moves through, with perhaps an isolated strong to severe thunderstorm. Lows behind the front will be in 50s west to 60s east. A post frontal day then looks to be found on Friday with highs in the 70s and a few lingering showers and thunderstorms, with low chances for severe weather. Some breezy northwest winds could also be found. Lows Friday night look to be quite cool with lows in the 50s to perhaps upper 40s in some areas. Shower and thunderstorm chances also diminish Friday night. Weak ridging then looks in store for the weekend. Temperatures look to warm each day with 80s to lower 90s forecast. Chances for precipitation also look limited through the weekend. Precipitation chances return to start the work week. NSSL machine learning guidance has some low probabilities for severe weather Monday and Tuesday. Warm temperatures in the 80s and 90s could continue for Monday, then perhaps cool into the 70s on Tuesday behind the front. Perhaps some breezy winds are found behind this cold front, although the signal for strong winds is currently not found. && .AVIATION /00Z TAFS THROUGH 00Z FRIDAY/... Issued at 648 PM CDT Wed Jul 9 2025 Mainly VFR conditions expected through the forecast period, with some showers and thunderstorms possible at times. Showers and thunderstorms will continue to be found through this evening. A few storms may become strong to severe. This issuance confidence was high enough to include VCTS at KDIK, with TEMPO groups at KBIS and KJMS. Shower and thunderstorm activity becomes isolated tonight into Thursday morning, then isolated to scattered Thursday afternoon. Confidence was not high enough to include precipitation mention for Thursday at this time. Overall VFR conditions expected, with brief MVFR conditions possible with any thunderstorm activity. Southerly winds today will eventually become a westerly wind throughout the forecast period as a front moves across the state from west to east. && .BIS WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 9 PM CDT /8 PM MDT/ this evening for NDZ019-020-034>036-042-045>048-050-051. && UPDATE...Anglin DISCUSSION...Anglin AVIATION...Anglin
Hazardous weather outlook, Jul 9, 6:34 PM CDT, 1 hour 12 minutes before
Hazardous Weather Outlook National Weather Service Bismarck ND 634 PM CDT Wed Jul 9 2025 NDZ003>005-011>013-018-021>023-025-033-037-040-041-043-044-102345- Renville-Bottineau-Rolette-Ward-McHenry-Pierce-Dunn-McLean- Sheridan-Wells-Foster-Stark-Stutsman-Slope-Hettinger-Bowman-Adams- 634 PM CDT Wed Jul 9 2025 /534 PM MDT Wed Jul 9 2025/ This Hazardous Weather Outlook is for portions of north central North Dakota, south central North Dakota, southeast North Dakota, and southwest North Dakota. .DAY ONE...Tonight Isolated to scattered severe thunderstorms could develop this afternoon and evening. The expected hazards are hail up to the size of golf balls, damaging wind gusts up to 70 mph, and a tornado possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Isolated to scattered severe thunderstorms could develop Thursday afternoon and evening. The expected hazards are hail up to the size of golf balls, damaging winds gusts up to 60 mph, and locally heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any large hail, damaging winds, and tornadoes. NDZ001-002-009-010-017-031-032-102345- Divide-Burke-Williams-Mountrail-McKenzie-Golden Valley-Billings- 634 PM CDT Wed Jul 9 2025 /534 PM MDT Wed Jul 9 2025/ This Hazardous Weather Outlook is for portions of northwest North Dakota and southwest North Dakota. .DAY ONE...Tonight Isolated to scattered thunderstorms are possible through tonight. Severe weather is not expected. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Isolated to scattered severe thunderstorms could develop Thursday afternoon and evening. The main expected hazards are hail up to the size of golf balls, damaging winds gusts up to 60 mph, and locally heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. NDZ019-020-034>036-042-045>048-050-051-102345- Mercer-Oliver-Morton-Burleigh-Kidder-Grant-Sioux-Emmons-Logan- La Moure-McIntosh-Dickey- 634 PM CDT Wed Jul 9 2025 /534 PM MDT Wed Jul 9 2025/ This Hazardous Weather Outlook is for portions of south central North Dakota and southeast North Dakota. .DAY ONE...Tonight A Heat Advisory is in effect through much of the evening. See more details at www.weather.gov/bis. Isolated to scattered severe thunderstorms could develop this afternoon and evening. The expected hazards are hail up to the size of golf balls, damaging wind gusts up to 70 mph, and a tornado possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Isolated to scattered severe thunderstorms could develop Thursday afternoon and evening. The expected hazards are hail up to the size of golf balls, damaging winds gusts up to 60 mph, and locally heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any large hail, damaging winds, and tornadoes.
In the hours before
Special weather statement, Jul 9, 6:50 PM CDT, 56 minutes before
Special Weather Statement
National Weather Service Bismarck ND
650 PM CDT Wed Jul 9 2025
NDZ033-034-041-042-100030-
Grant ND-Hettinger ND-Stark ND-Morton ND-
650 PM CDT Wed Jul 9 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN HETTINGER...WEST
CENTRAL MORTON...EASTERN STARK AND NORTHWESTERN GRANT COUNTIES
THROUGH 730 PM CDT/630 PM MDT/...
At 650 PM CDT/550 PM MDT/, Doppler radar was tracking a strong
thunderstorm 7 miles south of Richardton, or 23 miles east of
Dickinson, moving east at 20 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Glen Ullin, Richardton, and Taylor.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT/900
PM MDT/ for south central and southwestern North Dakota.
&&
LAT...LON 4675 10263 4697 10246 4682 10175 4644 10198
TIME...MOT...LOC 2350Z 289DEG 19KT 4678 10232
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
MDJLocal storm report, Jul 9, 7:01 PM CDT, 45 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
701 PM CDT Wed Jul 9 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0647 PM Hail 6 WSW Regan 47.12N 100.65W
07/09/2025 M1.25 Inch Burleigh ND Trained Spotter
Social media report. Picture with
measurement.
&&Special weather statement, Jul 9, 7:08 PM CDT, 38 minutes before
Special Weather Statement
National Weather Service Bismarck ND
708 PM CDT Wed Jul 9 2025
NDZ022-023-035-036-100045-
Wells ND-Kidder ND-Burleigh ND-Sheridan ND-
708 PM CDT Wed Jul 9 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN WELLS...SOUTHEASTERN
SHERIDAN...NORTHWESTERN KIDDER AND CENTRAL BURLEIGH COUNTIES THROUGH
745 PM CDT...
At 707 PM CDT, strong thunderstorms were located along a line
extending from 8 miles southwest of Goodrich to near Regan to 10
miles north of Menoken. Movement was east at 20 mph.
HAZARD...Nickel size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vegetation is possible.
Locations impacted include...
Wing, Hurdsfield, Tuttle, Regan, Bowdon, Chaseley, and Arena.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central North Dakota.
&&
LAT...LON 4747 9961 4716 9995 4684 10023 4684 10069
4717 10074 4747 10029
TIME...MOT...LOC 0007Z 267DEG 18KT 4736 10020 4719 10046 4697 10059
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH
HOLLANSpecial weather statement, Jul 9, 7:16 PM CDT, 30 minutes before
Special Weather Statement National Weather Service Bismarck ND 716 PM CDT Wed Jul 9 2025 NDZ034-035-100045- Burleigh ND-Morton ND- 716 PM CDT Wed Jul 9 2025 ...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN BURLEIGH AND NORTHEASTERN MORTON COUNTIES THROUGH 745 PM CDT... At 716 PM CDT, trained weather spotters reported a strong thunderstorm over Bismarck, moving east at 30 mph. HAZARD...Penny size hail. SOURCE...Trained weather spotters. IMPACT...Minor hail damage to vegetation is possible. Locations impacted include... Bismarck, Mandan, Lincoln, Menoken, Fort Abraham Lincoln State Park, University Of Mary, and Mcdowell Dam Recreation Area. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for south central North Dakota. && LAT...LON 4663 10093 4685 10096 4693 10051 4664 10045 TIME...MOT...LOC 0016Z 258DEG 27KT 4676 10078 MAX HAIL SIZE...0.75 IN MAX WIND GUST...<30 MPH HOLLAN
Local storm report, Jul 9, 7:18 PM CDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
718 PM CDT Wed Jul 9 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0716 PM Hail 3 SSE Bismarck 46.77N 100.76W
07/09/2025 M0.88 Inch Burleigh ND NWS Employee
Hail mostly dime to penny size with a few
nickel sized hailstones.
&&
JAALocal storm report, Jul 9, 7:36 PM CDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
736 PM CDT Wed Jul 9 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0723 PM Hail 3 NNW Bismarck 46.84N 100.80W
07/09/2025 M1.25 Inch Burleigh ND NWS Storm Survey
&&The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 7:08 PM CDT | Special Weather Statement | BIS | Burleigh | 37 min |
| Jul 9, 7:16 PM CDT | Special Weather Statement | BIS | Burleigh | 29 min |
| Jul 9, 7:30 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh | 45 min |
| Jul 9, 7:37 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh | 38 min |
| Jul 9, 7:53 PM CDT | Severe Thunderstorm Warning | BIS | Kidder, Stutsman | 67 min |
| Jul 9, 7:56 PM CDT | Special Weather Statement | BIS | McIntosh | 49 min |
| Jul 9, 8:11 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Kidder, Logan | 49 min |
| Jul 9, 8:21 PM CDT | Severe Thunderstorm Warning | BIS | Logan, McIntosh | 54 min |
| Jul 9, 8:25 PM CDT | Areal Flood Advisory | BIS | Burleigh | 4 hr |
| Jul 9, 8:40 PM CDT | Severe Thunderstorm Warning | BIS | Kidder, Logan, Stutsman | 50 min |
| Jul 9, 9:12 PM CDT | Severe Thunderstorm Warning | BIS | LaMoure, Logan, Stutsman | 48 min |
| Jul 9, 9:32 PM CDT | Severe Thunderstorm Warning | BIS | Stutsman | 58 min |
| Jul 9, 9:34 PM CDT | Severe Thunderstorm Warning | BIS | Wells | 41 min |
| Jul 9, 9:58 PM CDT | Severe Thunderstorm Warning | BIS | Wells | 31 min |
| Jul 9, 10:04 PM CDT | Areal Flood Advisory | BIS | Stutsman | 2 hr |
| Jul 9, 10:28 PM CDT | Special Weather Statement | BIS | Bowman | 32 min |
| Jul 10, 5:54 PM CDT | Special Weather Statement | BIS | Bottineau | 36 min |
| Jul 10, 6:09 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau | 51 min |
| Jul 10, 6:55 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry | 50 min |
| Jul 10, 6:59 PM CDT | Special Weather Statement | BIS | Sheridan | 31 min |
Nearby
Tornado Warnings in North Dakota, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.